# SDR EIAA970206

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING B-CHECK, FOUND NR 4 ENGINE AFT MOUNT FITTING AT THE RIGHT TANGENTIAL LINK HAS TWO GOUGES.  BLENDED FITTING IAW MM 71-21-00 PAGE 605.  (M)
